# SDR USAA2012120500007

- Difficulty date: October 23, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409631
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON PRESSURE WEB AT BS 664, LBL 38.  REPAIRED PRESSURE WEB AT PRESSURE WEB AT BS 664, LBL 38 IAW EA 131011.
